# SDR CALA2025082808223

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 39,788 hours, 14,322 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY DOOR SLIDE GIRT NOT INSTALLED PROPERLY INSPECTED LATCH BLOCK ASSEMBLY AND Z FOLD, FOUND ZFOLD AND LATCH ASSEMBLY TO BE WITHIN LIMITS REF AMM 25-66-01. OK TO CONTINUE.
